Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Have low testosterone levels. Started to take self injection. What should be the dosage?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
i have low T and am doing self injection started with 1ml every 2 weeks and had my level chcked after 6 weeks it was at 600 (started at 320) so Doc dropped time of injection and dose to 1/2 mil a month and re tested 8 weeks later and my t was at 240 what in the world i then was instructed to go back to 1ml every 2 weeks and had numeros viles of blood taken to do psa and platelet count ect. why would my count drop to less than when i started? prostate check was done to include a smear and sex drive is great just tired and iratable
Posted Thu, 31 Jan 2013 in Men's Health
Answered by Dr. Praveen Tayal 2 hours later
Thanks for posting your query.
The testosterone levels at 240 are not too low to cause a worry. Since the libido and the prostate check was normal, such a variation in the testosterone levels may be related to the decreased dosage schedule.
It needs a few months for a proper dosage regulation after repeated blood tests to have a normal testosterone levels. Please be patient and follow your doctor's advise. This variation can be controlled after finding out the cause of the problem.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor